Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Reply to Ruth

Posted by JohnL on July 9, 1999, at 16:13:30

In reply to Re: Reply to Erin, posted by ruth on July 9, 1999, at 7:11:06

> John,
> I'm curious why you didn't give Serzone another trial,
> and dose more slowly the second time around? What do
> you take now for you depression?
> (Just curious b/c I gave it only a one month trial,
> but my depression just kept getting worse and worse,
> to the point where I felt suicidal)...It's tempting
> to give it another chance, but I'm just now feeling
> better on prozac, so I don't dare...
> (I'm sure, by now, by all my posts, you're familiar
> with what my issues are--trying to find a med that
> dosen't effect sex--have an appt. with a pharmacologist
> early Aug., going to give her some of the buspar,
> pinnadol suggestions...)

Ruth, I go worse and worse too. I'm pretty sure it was due to going up too fast. I started real low and slow and felt improvement, but as soon as the doc had me move up aggressively I got real bad. You know how it is when you have a bad experience, you get gun-shy. That's why I haven't tried it again. But I might. It was great for sex and sleep. Like you, I am giving Prozac a try. So far it hasn't instantly killed my sex drive like Zoloft and Paxil did. Just 10mg every other day, which can work if given enough time (2-3months). I'm also following Wayne's lead and taking Naltrexone, though just little bits right now. I am at the stage where I just feel the side-effect stuff getting on new drugs, and I feel pretty lousy. Both my psychiatrist and my family doc are excited about me being their guinea pig, so I hope I can please them, and at the same time maybe actually get better! Hope so. I really liked the potential of Buspar and Pindolol, but Buspar causes such loud tinnitus for me that at higher doses Pindolol didn't stand a chance of countering it. That was short-lived, but I can see how it might be great for someone else. It really pisses me off that drugs I really like cause such severe tinnitus. So for now, Prozac+Naltrexone it is. I am following my own advice and going very low and slow. I've been burned and learned. Always nice to read your posts. JohnL.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnL thread:8363